# SDR UPS06M46950

- Difficulty date: March 5, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZ STAB POSITION NR R17 BARREL NUT BORE SIDEWALL AND BOTTOM FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VOL 2 REV 38.  BORE REAMED TO 1.067"OD REMAINING BLEND OUT 0.025" DEEP EXCEED LIMIT.  MAGNIFY 10X DVI C/OUT FOUND NO CORROSION.  FAB AND PROTECTED REPAIR SLEEVE BUSHING PER SRM 51-21-01 VOL 2 REV38, PR1422B1/2 SEALANT APPLIED.  C/OUT FR PRIMER PAINTING.  REPAIR C/OUT BARREL NUT BORE NR 17R IAW EN 1138-06.
